MAUDE Adverse Event Report: CARDINAL HEALTH CONNECT FEED STE 1000ML NS; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH CONNECT FEED STE 1000ML NS; PUMP, INFUSION, ENTERAL
Model Number 77100FD
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported after starting the scheduled 11pm ng feed, the rn noticed that the tubing had quite a bit of air in it despite appropriate priming.Upon closer inspection, formula was noted to be dripping from the bottom of the pump.The tubing at the top of the cassette also became detached.The pump and feeding bag were replaced and the feed restarted so there was no impact to the patient.The off going rn reported problems with the feeding bag (which she replaced) but she did not specify what the issue was.
 
Additional Manufacturer Narrative
The device history record (dhr) review could not be performed because the lot number was not available.One used sample was received for evaluation.Visual and functional inspection was performed, and it was found that one line was detached from the cassette.The reported condition was confirmed.The root cause and action plan will be documented through a corrective and preventative action (capa).This complaint will be used for tracking and trending purposes.

Brand Name
CONNECT FEED STE 1000ML NS
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16846161
Report Number1282497-2023-10754
Device Sequence Number7546610
Product Code LZH
UDI-Device Identifier10884521190825
UDI-Public10884521190825
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number77100FD
Device Catalogue Number77100FD
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2023
Supplement Date Received by Manufacturer04/27/2023
Initial Report FDA Received Date05/01/2023
Supplement Report FDA Received Date08/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown